MAUDE Adverse Event Report: PARKER MEDICAL PARKER FLEX-TIP; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 6.5MM

PARKER MEDICAL PARKER FLEX-TIP; ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 6.5MM
Model Number H-PFHV-65
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Respiratory Insufficiency (4462)
Date of Event 10/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This was a delay in intubation and ventilation.
 
Event or Problem Description
Tubing got a kink right above the pilot balloon almost causing the patient to code due to not being able to ventilate.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This was a delay in intubation and ventilation.The complaint of "tubing kink right above the pilot balloon" regarding part h-pfhv-65-10 was not confirmed.The root cause cannot be determined but could possibly be a result of the tubing thickness being too thin.A risk assessment was performed using rma-20024b, rev 1 and the severity rating was determined to be 7/10 which does not require the initiation of a capa.There have been 4 other complaints against h/i-pfhv-65 in the past 24 months.0 of those complaints were regarding tubing kinks.An inventory evaluation of this lot was completed but no non-conformances were found.A resolution letter was sent to the customer.
 
Additional Manufacturer Narrative
This was a delay in intubation and ventilation.The complaint of "tubing kink right above the pilot balloon" regarding part h-pfhv-65-10 was not confirmed.The root cause cannot be determined but could possibly be a result of the tubing thickness being too thin.A risk assessment was performed using rma-20024b, rev 1 and the severity rating was determined to be 7/10 which does not require the initiation of a capa.There have been 4 other complaints against h/i-pfhv-65 in the past 24 months.0 of those complaints were regarding tubing kinks.An inventory evaluation of this lot was completed but no non-conformances were found.A resolution letter was sent to the customer.**udi related data quality updates only**.
 
Event or Problem Description

Brand Name
PARKER FLEX-TIP
Common Device Name
ENDOTRACHEAL TUBE, HIGH VOLUME LOW PRESSURE (PFHV), CUFFED, PARKER, 6.5MM
Manufacturer (Section D)
PARKER MEDICAL
9457 s university blvd
pmb 331
highlands ranch CO 80126
Manufacturer (Section G)
WELL LEAD MEDICAL CO
c-4 jinhu industrial estate
hualong
panyu, guangzhou TX 51143 4
JA   511434
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18196865
Report Number3000219639-2023-00040
Device Sequence Number17743220
Product Code BTR
UDI-Device Identifier10749065011657
UDI-Public(01)10749065011657(10)2304HV1Q47J
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH-PFHV-65
Device Catalogue NumberH-PFHV-65
Device Lot Number2304HV1Q47J
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2023
Supplement Date Received by Manufacturer10/24/2023
10/24/2023
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date12/14/2023
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown